# SDR CALA2023011300112

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 124,322 hours, 19,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14T32215
- Condition: Damaged
- Location: Bs 387 S38-39r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 387 S38-39R REPAIRED IAW ECRA 5311-02932. INDICATED AS DAMAGE AREA #2 ON ECRA 5311-02932. ACCOMPLISH AN INSPECTION OF REPAIR INSTALLED ON FUSELAGE SKIN AT BS 385 & S38R IAW LATEST REVISION OF ECRA 5311-02932 PART 2 ON OR BEFORE REACHING 37,500 TOTAL FLIGHT CYCLES PER LATEST REVISION OF ECRA 5311-02932 PART 2 ON OR BEFORE REACHING 37,500 TOTAL FLIGHT CYCLES. DIP ITEM CREATED PER ECRA 5311-02932 PART 1.  ACCOMPLISH AN INSPECTION OF REPAIR INSTALLED ON FUSELAGE SKIN AT BS 385 & S38R
